# SDR DALA2022051003263

- Difficulty date: May 10, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 80,036 hours, 10,509 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 AT FL370, RECEIVED ECAM MESSAGE "DOOR L AFT CABIN" ECAM INDICATES DOOR 4L IS THE ISSUE. CABIN PRESSURE AND V/S IS NORMAL. CORRECTIVE ACTION: NO 30 DAYS HISTORY. TSM TASK 52-13 C/O SATIS. PSCU TEST PASSED. (8750414)
